Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Clogged pores causing acne, skin coloured blackheads, dry skin. Put differin, severe outbreak. Cure?

I have had pretty bad clogged pores as a result of playing soccer. The acne consists mainly of skin colored blackheads and inflamed blackheads. I was put on Differin .3 which made me break out horribly. I now just use clean and clear that has BP in it. It is cold where I live, and as a result my skin is dry. Do you think in the summer time my acne will clear, and also was it smart going of Differin, which was applied only to my forehead .
Asked On : Sun, 20 Jan 2013
Answers:  2 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Yes, Differin sometimes causes dryness and allergic reactions.Stopping Differin would be a right decision.

Also yes, the sebaceous glands get active in summer and the acne formation will be less.

Wis you good health.

Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor